# SDR HALA0700261

- Difficulty date: June 19, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 20,186 hours, 3,937 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Unknown
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RUDDER RATIO EICAS OVERHEAD PANEL ILLUM.  RUDDER RATIO SYS CHECKS GOOD PER FIM 27 21 00 FIG 104 MSG CLEARED DID NOT RETURN.
